# SDR DALA2023021501194

- Difficulty date: January 6, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 59,923 hours, 28,433 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3275 FOLLOW ON ACTION REQURED FOR ERA 579254-14AD. CORRECTIVE ACTION: COMPLIED WITH. (2570131)
